# SDR DLM88030965

- Difficulty date: October 28, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 38,818 hours, 30,708 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 329001469
- Part serial: DL862
- Condition: Seized
- Location: Nr 2 Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND ABORT NR 2 BRAKE LOCKED UP DURING TAXI.  REPLACED NR 2 ASSY PER M/M.  ALSO REPLACED NR 2 WHEEL ASSY PER M/M.
